Passion Flower Overdose
As with any medication or supplement, it is possible to overdose on passion flower. Overdose symptoms may include drowsiness, dizziness, and coordination problems. Dangerous symptoms are more likely to occur it passion flower is taken with other sedative substances. It is not known how to best treat a passion flower overdose, but treatment may consist of supportive care.
Overdosing on Passion Flower: An Overview
Passion flower is an herbal supplement often used for the treatment of insomnia and anxiety. The effects of a passion flower overdose will vary, depending on the passion flower dosage and other factors.
If you happen to overdose on passion flower, seek medical attention immediately.
Symptoms of a Passion Flower Overdose
Even though passion flower is a natural substance, it may be possible to take too much of it. Taking too much passion flower may result in any of the usual passion flower side effects, such as:
- Coordination problems.
Dangerous passion flower overdose symptoms are probably more likely if it is taken with any other sedative substances (including alcohol or sedative medications).
Treatment for a Passion Flower Overdose
It is not known how to best treat a passion flower overdose. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment (if necessary) will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on passion flower.